# SDR ASAA9780179

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Condition: Failed Test
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY LIGHT AMPE TEST.  REPLACED THE R1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
